Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Can i have any liver disease while suffering from Hepatomegaly Grade III ?

Hello Doc, I am unmarried, 27 years old female. 3 months back i was diagnosed with Hepatomegaly Grade III. Since then i have been on Evion once a day, Trental 400 mg thrice a day. I have been having constipation for the last 15 days and pain in the stomach on both sides. My doctor recommended a MR Abdomen , MRE and Endoscopy and says I could be having some liver disease also. What does this mean? I also have PCOD for which I take medicines every month around my cycle.
Asked On : Wed, 18 May 2011
Answers:  3 Views:  298
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response
are u following the advice of dietician properly but the constipation may also due to medicines sideffect,confirm ur diagnosis & with that for hepatomegaly take chelidonium Q 20-25 drops in half cup of water thrice a day with lycopodium 200 & carduus mar.200 4-4 drops of each also half cup of water 3-4 times a day keep some time gap between chelidonium & other 2 medicines ,take medicines of reckweg from genuine medical store.
wish u good health & recover soon.
Answered: Sat, 18 Jun 2011
General & Family Physician Dr. Smrithi's  Response
Hi, first of all we need to know the cause for the liver enlargement so the tests are mandatory. Hepatomegaly means liver enlargement and it occurs only because there is a cause in the liver. Second the PCOD doesn't cause liver enlargement. The pain in the sides may be coz of liver enlargement.
Answered: Sat, 18 Jun 2011
I find this answer helpful

1 Doctor agrees with this answer

  User's Response
do this investigations properly, because these amay help to rule out the cause of the hepatomegaly or other pathology also. for constipation take some laxative. if you r from india take triphala churna 2 tsf twice daily with warm water.
Answered: Wed, 18 May 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor